Iteration Method Applied to Higher-order Equations of I. N. Vekua Type with Analytic Coefficients (in French)
Mathematica balkanica, Tome 10 (1996) no. 4, p. 355
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1996_10_4_a4,
author = {D. Dimitrovski and M.Rajovich and R. Stojiljkovich},
title = {Iteration {Method} {Applied} to {Higher-order} {Equations} of {I.} {N.} {Vekua} {Type} with {Analytic} {Coefficients} (in {French)}},
journal = {Mathematica balkanica},
pages = {355},
year = {1996},
volume = {10},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1996_10_4_a4/}
}
TY - JOUR AU - D. Dimitrovski AU - M.Rajovich AU - R. Stojiljkovich TI - Iteration Method Applied to Higher-order Equations of I. N. Vekua Type with Analytic Coefficients (in French) JO - Mathematica balkanica PY - 1996 SP - 355 VL - 10 IS - 4 UR - http://geodesic.mathdoc.fr/item/MABA_1996_10_4_a4/ ID - MABA_1996_10_4_a4 ER -
%0 Journal Article %A D. Dimitrovski %A M.Rajovich %A R. Stojiljkovich %T Iteration Method Applied to Higher-order Equations of I. N. Vekua Type with Analytic Coefficients (in French) %J Mathematica balkanica %D 1996 %P 355 %V 10 %N 4 %U http://geodesic.mathdoc.fr/item/MABA_1996_10_4_a4/ %F MABA_1996_10_4_a4
D. Dimitrovski; M.Rajovich; R. Stojiljkovich. Iteration Method Applied to Higher-order Equations of I. N. Vekua Type with Analytic Coefficients (in French). Mathematica balkanica, Tome 10 (1996) no. 4, p. 355. http://geodesic.mathdoc.fr/item/MABA_1996_10_4_a4/